# SDR ASOA2013082108886

- Difficulty date: July 14, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,357 hours, 16,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 280 AT RBL 45 TO SERVICE DOOR.  REMOVED  IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-45-00-001-001-A01.    INSTALLED IAW SRM 51-42-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
